A mathematical model of a criminal-prone society

Sanz Nuño, Juan Carlos; Herrero García, Miguel Ángel y Primicerio, Mario (2011). A mathematical model of a criminal-prone society. "Discrete And Continuous Dynamical Systems", v. 4 (n. 1); pp. 193-207. ISSN 1078-0947. https://doi.org/10.3934/dcdss.2011.4.193.

Descripción

Título: A mathematical model of a criminal-prone society
Autor/es:
  • Sanz Nuño, Juan Carlos
  • Herrero García, Miguel Ángel
  • Primicerio, Mario
Tipo de Documento: Artículo
Título de Revista/Publicación: Discrete And Continuous Dynamical Systems
Fecha: Febrero 2011
Volumen: 4
Materias:
Escuela: E.T.S.I. Montes (UPM) [antigua denominación]
Departamento: Matemática Aplicada a los Recursos Naturales [hasta 2014]
Licencias Creative Commons: Reconocimiento - Sin obra derivada - No comercial

Texto completo

[img]
Vista Previa
PDF (Document Portable Format) - Se necesita un visor de ficheros PDF, como GSview, Xpdf o Adobe Acrobat Reader
Descargar (283kB) | Vista Previa

Resumen

Criminals are common to all societies. To fight against them the community takes different security measures as, for example, to bring about a police. Thus, crime causes a depletion of the common wealth not only by criminal acts but also because the cost of hiring a police force. In this paper, we present a mathematical model of a criminal-prone self-protected society that is divided into socio-economical classes. We study the effect of a non-null crime rate on a free-of-criminals society which is taken as a reference system. As a consequence, we define a criminal-prone society as one whose free-of-criminals steady state is unstable under small perturbations of a certain socio-economical context. Finally, we compare two alternative strategies to control crime: (i) enhancing police efficiency, either by enlarging its size or by updating its technology, against (ii) either reducing criminal appealing or promoting social classes at risk

Más información

ID de Registro: 11927
Identificador DC: http://oa.upm.es/11927/
Identificador OAI: oai:oa.upm.es:11927
Identificador DOI: 10.3934/dcdss.2011.4.193
URL Oficial: http://aimsciences.org/journals/displayArticles.jsp?paperID=5534
Depositado por: Memoria Investigacion
Depositado el: 25 Sep 2012 07:47
Ultima Modificación: 21 Abr 2016 11:07
  • GEO_UP4
  • Open Access
  • Open Access
  • Sherpa-Romeo
    Compruebe si la revista anglosajona en la que ha publicado un artículo permite también su publicación en abierto.
  • Dulcinea
    Compruebe si la revista española en la que ha publicado un artículo permite también su publicación en abierto.
  • Recolecta
  • InvestigaM
  • Observatorio I+D+i UPM
  • OpenCourseWare UPM